# SDR CA000201025

- Difficulty date: January 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 421 hours
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: BZ7RW82255518T
- Condition: Frozen
- Location: Rt Wing Te Flaps
- Part time: 541 hours, 512 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW SELECTED LANDING FLAPS. THE FLAPS EXTENDED TO LANDING POSITION (35 DEGREES), BUT THE RIGHT INBOARD FLAP PANEL STAYED RETRACTED. MAINTENANCE FOUND THE RIGHT INBOARD FLEX DRIVE CABLE SWAGED END HAD SLIPPED ON THE CABLE END, ALLOWING THE CABLE DRIVE END TO BECOME DISCONNECTED FROM THE FLAP ACTUATOR. MAINTENANCE THEN FOUND THAT THE SPLIT FLAP SWITCH WAS CONTAMINATED INTERNALLY WITH WATER, WHICH WHEN FROZEN, CAUSED THE SWITCH AND THE FLAP ASYMETRY PROTECTION SYSTEM TO BE INOPERATIVE.
